# SDR SWAA2022022192774

- Difficulty date: July 5, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 41,194 hours, 21,278 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO COMPARTMENT; CARGO FLOOR SUPPORT AT BS727D + 6' HAS CORROSION IN MULTIPLE AREAS. / RENIVED AND REPLACED AFT CARGO COMPARTMENT FLOOR (SPLICE STRIP ASSY) AT BS 227D +6' I.A.W. D DWG NO 146A9401 SRM 51-40-0-0G-0
